MathSciNet Relay Station
MathSciNet bibliographic data
MR2122541 35Q55 (35B35 35B40)
Raphael, Pierre Stability of the log-log bound for blow up solutions to the critical non linear Schrödinger equation. Math. Ann. 331 (2005), no. 3, 577–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement